Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 26, NWS Omaha, NE

June 30, 20145 counties in Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 30, 2014, 10:37 AM CDT for 5 counties in Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 10:37 AM CDT (15:37 UTC)
Expired
Jun 30, 2014, 1:30 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Burt County, NE, Cuming County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 88 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:15 AM CDTFLASH FLOODWayne, NEWATER OVER ROADS IN TOWN. ALSO SEVERAL COUNTY ROADS ACROSS NORTHERN WAYNE COUNTY HAD WATER RUNNING OVER THEM IN FAVORED LOW SPOTS. OCCURRED BETWEEN 11 AND 1130 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4563 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
2.8
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS53 KOAX 301537
FFWOAX
NEC021-039-167-173-179-301830-
/O.NEW.KOAX.FF.W.0026.140630T1537Z-140630T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  WAYNE COUNTY IN NORTHEAST NEBRASKA...
  CUMING COUNTY IN NORTHEAST NEBRASKA...
  THURSTON COUNTY IN NORTHEAST NEBRASKA...
  STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 130 PM CDT

* AT 1035 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING 
  THROUGHOUT MUCH OF STANTON COUNTY...WITH WATER OVER COUNTY ROADS 
  AND STREET FLOODING OCCURRING IN THE TOWNS OF STANTON AND PILGER.  
  NUMEROUS THUNDERSTORMS HAVE PRODUCED VERY HEAVY RAIN...SENDING 
  STREAMS OUT OF THEIR BANKS.  
 
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WAYNE...WEST POINT...STANTON...WAKEFIELD...WISNER...PENDER...
  LYONS...WALTHILL...WINNEBAGO...BEEMER...BANCROFT...WINSIDE...
  PILGER...HOSKINS...MACY...ROSALIE...THURSTON...THE HIGHWAY 15 AND
  32 JUNCTION...THE HIGHWAY 9 AND 51 JUNCTION AND 10 MILES WEST OF
  WEST POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4205 9633 4175 9655 4176 9719 4184 9736
      4209 9737 4227 9724 4226 9670 4226 9637

$$

NIETFELD
1 follow-up statement
782 
WGUS73 KOAX 301824
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
124 PM CDT MON JUN 30 2014

NEC021-039-167-173-179-301831-
/O.EXP.KOAX.FF.W.0026.000000T0000Z-140630T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURT NE-WAYNE NE-CUMING NE-THURSTON NE-STANTON NE-
124 PM CDT MON JUN 30 2014

...THE FLASH FLOOD WARNING FOR NORTHWESTERN BURT...WAYNE...CUMING...
THURSTON AND STANTON COUNTIES WILL EXPIRE AT 130 PM CDT...

FLOOD WATERS HAVE RECEDED AND THE CHANCE FOR HEAVY RAIN HAS ENDED. 
THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 130 PM. 
THERE COULD STILL BE MINOR FLOODING ON ROADWAYS DUE TO STANDING 
WATER FROM EARLIER RAINS. REMEMBER TO NOT DRIVE THROUGH WATER 
COVERING THE ROAD...AND CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4205 9633 4175 9655 4176 9719 4184 9736
      4209 9737 4227 9724 4226 9670 4226 9637

$$

DERGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 6:01 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 30, 6:01 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 AM CDT MON JUN 30 2014

.UPDATE...
ISSUED AT 242 AM CDT MON JUN 30 2014

MADE A MINOR ADJUSTMENT TO FLASH FLOOD WATCH. WITH ACTIVITY
PROBABLY PUSHING EAST OF FAR NW ZONES EARLY DECIDED NOT INCLUDE
ANTELOPE AND BOONE COUNTIES IN THE FLASH FLOOD WATCH.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

CONVECTION TODAY...LIKELY CENTERED ON THIS MORNING...IS THE PRIMARY
WEATHER EVENT IN THE SHORT TERM...ALTHOUGH IT WILL LIKELY BE
ONGOING SHORTLY AFTER ISSUANCE TIME. THEREFORE MUCH OF THE
FOCUS...OTHER THAN HANDLING SHORT TERM UPDATES/POSSIBLE
WARNINGS...WILL TURN TO ENDING TIME OF THREAT OF TSTMS THIS AFTN
FOLLOWED BY APPARENT SMALL PRECIP CHANCES TUESDAY.

INCREASING SRLY LOW LEVEL JET IN RESPONSE TO UPPER LOBE DROPPING
THRU MT SHOULD CONTINUE TO BRING AN INCREASE IN TSTM ACTIVITY
ACROSS FORECAST AREA THIS MORNING. POPS THROUGH 18Z WILL BE IN
FLUX WITH UPDATES AS NEEDED BASED ON RADAR TRENDS ALTHOUGH MOST
AREAS ACROSS THE CNTRL/N WILL BE IN HIGH LIKELY OR CATEGORICAL
RANGE. ALTHOUGH PREDAWN ACTIVITY COULD BE REGENERATIVE...WOULD
SUSPECT AS MT WAVE GETS CLOSER BY MID/LATE MORNING...THE RESULTANT
MCS SHOULD BECOME MORE PROGRESSIVE WITH MUCH OF THE ACTIVITY AT
18Z NEAR OR E OF MO RIVER. EXCEPTION COULD BE FAR SERN NEBR WHERE
ADDITIONAL CONVECTION COULD FORM AS FRONT PUSHES ACROSS EARLY/MID
AFTN. WITH DEEP LAYER SHEAR PERSISTING AND MLCAPE VALUES IN EXCESS
OF 2.5K J/KG...LARGE HAIL THREAT WILL ACCOMPANY MORNING ACTIVITY
WITH A WIND THREAT INCREASING AS CELLS CONGEAL AND STRONGER COLD
POOL DEVELOPS. BEFORE ACTIVITY BECOMES MORE PROGRESSIVE...
REGENERATION/TRAINING AND JUST HIGH PRECIPITABLE WATER VALUES
ALONE WILL ALLOW FOR HEAVY RAIN WITH POCKETS OF VERY HEAVY
AMOUNTS. HEAVY RAIN WAS MENTIONED IN CNTRL/NRN ZONES THROUGH
MIDDAY ALONG WITH A FLASH FLOOD WATCH FROM BASICALLY OMAHA METRO
THROUGH COLUMBUS AND POINTS NORTHWARD.

BELIEVE THE FA WILL BE DRY AFTER 00Z BUT LINGERED SMALL POPS
EXTREME SE CORNER FOR AN HR OR TWO FOR SMALL THREAT/CONTINUITY/BLENDING
PURPOSES. OF NOTE AND WILL HAVE TO BE WATCHED HOWEVER...WAS 4KM
WRF DEPICTION OF A SECONDARY BAND OF PRECIP DEVELOPING LATE THIS
AFTN AND SWINGING THRU SE FA THROUGH EARLY EVENING.  NEXT PRECIP
CHANCE...AND IT IS LOOKING PRETTY SMALL...WOULD BE
TUESDAY...PRIMARILY IN THE AFTN AS A REINFORCING LOBE SENDS
ANOTHER WINDSHIFT/FRONT THRU FA. KEPT IN SMALL POPS CNTRL/N BUT
LIMITED MOISTURE COULD MAKE IT HARD TO BREAK ANY WEAK CAP THAT
PERSISTS. WEDNESDAY LOOKS DRY AS SFC HIGH PRESSES SOUTH OVER FA.

MADE ONLY MINOR OR NO CHANGES TO TEMPERATURES. MINOR ADJUSTMENTS
INCLUDED LOWERING READINGS A BIT OVR NERN ZONES TDA WHERE MCS
SHOULD LINGER THE LONGEST WITH LESS RECOVERY TIME BUT BOOSTED
SERN NEBR CORNER TEMPS A DEG OR TWO AHEAD OF FRONT. ALSO RAISED
TEMPS A LITTLE SRN ZONES ON TUESDAY AHEAD OF THE REINFORCING COOL
FRONT. 00Z GFS/NAM HAVE BACKED OFF A BIT ON COOLING FOR WED...OR
WERE A LITTLE QUICKER WITH AFTN H85 WARM ADVECTION. THIS COULD
ALLOW WED TO WARM A BIT MORE THAN EXPECTED YDA...HOWEVER...FOR NOW
LEFT MOST TEMPERATURES ALONE AS ECMWF WAS STILL A FEW DEGREES
COOLER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

BUILDING UPPER HEIGHTS INTO NEXT WEEKEND SHOULD BRING A WARMING
TREND TO THE FORECAST AREA WITH READINGS HEADING CLOSER TO NORMAL
FOR EARLY JULY. ALTHOUGH GFS HAD BACKED OFF ON SHORTWAVE ENERGY
DROPPING OVER BUILDING RIDGE DOWN MO RIVER ON SATURDAY KEEPING IT
LESS INTENSE AND/OR FARTHER E...00Z ECMWF REMAINED PRECIP BULLISH.
ALTHOUGH THAT WAVE OR ANOTHER ONE SUNDAY PLUS AN EPISODE OR TWO OF
POSITIVE THETAE ADVECTION COULD PROVIDE POPS NEXT WEEKEND...WHICH
WERE MAINTAINED...SUSPECT MUCH OF NEBR ZONES COULD BE DRY DURING
THE EXTENDED.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 600 AM CDT MON JUN 30 2014

ALTHOUGH TSTMS ARE POSSIBLE TO BEGIN TAF PERIOD...STRONGER STORMS
ARE EXPECTED TO REDEVELOP/MOVE TOWARD THE OMAHA/LINCOLN PERIODS
TOWARD MID MORNING. ALTHOUGH STORMS COULD LINGER PAST 18Z...FELT
BEST RISK WAS BEFORE THAT TIME PERIOD. THE STRONGER STORMS COULD
CONTAIN HAIL...POTENTIALLY VERY LARGE...BUT NO HAIL MENTION WAS
MADE IN TAF FORECASTS BECAUSE OF TIMING/COVERAGE ISSUES. OUTFLOW
FROM DEVELOPING TSTMS COULD ALSO CAUSE VARIABLE WINDS...EVEN WELL
SEPARATED FROM CONVECTION LATER THIS MORNING. A BRIEF PERIOD OF
MVFR CATEGORY CIGS ARE POSSIBLE AS TSTM COMPLEX DEPARTS LATER
TODAY...BUT WERE NOT MENTIONED WITH THIS INITIAL SET OF TAFS THAT
WILL LIKELY GO THROUGH SEVERAL AMENDMENTS AS CONVECTIVE CONDITIONS
WARRANT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR NEZ015-018-
     032>034-043>045-051>053.

     FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR NEZ017-031-042.

IA...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR IAZ043-055-
     056-069.

&&

UPDATE...CHERMOK
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...CHERMOK
Hazardous weather outlook, Jun 30, 10:11 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1011 AM CDT MON JUN 30 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-010515-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1011 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF EASTERN NEBRASKA AND
SOUTHWEST THROUGH 6 PM. AN ACTIVE DAY CONTINUES TO UNFOLD WITH THE
THREAT FOR ALL MODES OF SEVERE WEATHER. THIS INCLUDES A FEW
TORNADOES...VERY LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN.

A FRONTAL WILL SLOWLY DRIFT ACROSS THE AREA TODAY. HIGH AMOUNTS
OF INSTABILITY...MOISTURE AND WIND SHEAR AHEAD WILL PROVIDE THE
NECESSARY INGREDIENTS FOR THE SEVERE THUNDERSTORMS AND HEAVY RAIN.

ALTHOUGH MUCH OF THE ACTIVITY COULD PUSH EAST OF THE REGION BY MID
AFTERNOON...ADDITIONAL STRONG OR SEVERE THUNDERSTORM DEVELOPMENT IS
POSSIBLE THIS AFTERNOON...MAINLY FROM THE SOUTHEAST CORNER OF
NEBRASKA INTO SOUTHWEST IOWA.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM THROUGH RULO TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND
NORTH OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT INTO SUNDAY AS
SEVERAL DISTURBANCES TRACK ACROSS THE PLAINS.

ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY.
ADDITIONAL RAINFALL STORMS TODAY MAY KEEP RIVER LEVELS ABOVE
FLOOD STAGE BEYOND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS AFTERNOON OVER
MUCH OF THE AREA.

In the hours before

Local storm report, Jun 30, 9:39 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
939 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     HAIL             1 E HARLAN              41.65N 95.31W
06/30/2014  E2.00 INCH       SHELBY             IA   EMERGENCY MNGR

            AROUND 2 INCH DIAMETER HAIL AT 1.5 MILES EAST OF HARLAN.

&&

MILLER
Local storm report, Jun 30, 9:45 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HAIL             MACY                    42.11N 96.36W
06/30/2014  M1.00 INCH       THURSTON           NE   TRAINED SPOTTER

&&

JBRAND
Local storm report, Jun 30, 10:14 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1014 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     HAIL             NELIGH                  42.13N 98.03W
06/30/2014  E1.00 INCH       ANTELOPE           NE   TRAINED SPOTTER

&&

BKERN
Local storm report, Jun 30, 10:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1023 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     2 SW CARROLL            42.26N 97.22W
06/30/2014                   WAYNE              NE   EMERGENCY MNGR

            TREES AND POWER LINES DOWN SOUTH THROUGH WEST OF CARROLL.

&&

JBRAND
Local storm report, Jun 30, 10:32 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     TSTM WND DMG     WAYNE                   42.24N 97.02W
06/30/2014                   WAYNE              NE   EMERGENCY MNGR

            TREES DOWN.

&&

JBRAND
Local storm report, Jun 30, 10:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1034 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND GST     8 E WAYNE               42.24N 96.86W
06/30/2014  E65 MPH          WAYNE              NE   TRAINED SPOTTER

            IN WAKEFIELD.

&&

JBRAND

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:00 PM CDTSevere Thunderstorm WarningOAXBurt30 min
Jun 30, 2:56 AM CDTFlash Flood WatchOAXBurt, Colfax, Cuming, Dodge, Douglas, Madison and 8 more10 hr
Jun 30, 3:33 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Jun 30, 3:51 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce39 min
Jun 30, 4:01 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce29 min
Jun 30, 4:29 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce31 min
Jun 30, 6:26 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce34 min
Jun 30, 7:12 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington33 min
Jun 30, 7:20 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox29 min
Jun 30, 7:29 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne46 min
Jun 30, 7:59 AM CDTTornado WarningOAXPierce, Wayne31 min
Jun 30, 8:16 AM CDTSevere Thunderstorm WarningOAXBurt, Washington44 min
Jun 30, 8:24 AM CDTTornado WarningOAXCuming, Stanton, Thurston, Wayne36 min
Jun 30, 8:51 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone39 min
Jun 30, 8:59 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston31 min
Jun 30, 9:18 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston42 min
Jun 30, 9:27 AM CDTSpecial Weather StatementOAXMadison, Pierce, Wayne48 min
Jun 30, 9:57 AM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Madison, Platte, Stanton, Wayne48 min
Jun 30, 10:02 AM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce28 min
Jun 30, 10:16 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Wayne44 min
Jun 30, 10:37 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston53 min
Jun 30, 10:41 AM CDTSpecial Weather StatementOAXPierce, Wayne49 min
Jun 30, 10:51 AM CDTSevere Thunderstorm WarningOAXPierce, Wayne39 min
Jun 30, 11:04 AM CDTFlash Flood WarningOAXBurt, Thurston3 hr
Jun 30, 11:10 AM CDTSevere Thunderstorm WarningOAXBurt65 min
Jun 30, 11:24 AM CDTSevere Thunderstorm WarningOAXThurston, Wayne51 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.